Search Results

You are looking at 1 - 1 of 1 items for

  • Author: Neelima N. Nallapaneni x
Clear All Modify Search
Full access

Neelima N. Nallapaneni, Rajesh Mourya, Vijaya Raj Bhatt, Sakshi Malhotra, Apar Kishor Ganti and Ketki K. Tendulkar

Ipilimumab, a monoclonal antibody that blocks cytotoxic T-lymphocyte-associated antigen-4, leading to enhanced T-cell activation and proliferation, is associated with improved overall survival in melanoma. Its use can result in immune-related adverse events, the most common of which are skin rash, diarrhea, and colitis. Ipilimumab-induced hypophysitis is uncommon, mostly involves anterior pituitary, and is associated with abnormalities in pituitary MRI, whereas uveitis has been rarely reported. These immune-related adverse events occur during therapy. This report describes a patient who developed uveitis and hypophysitis involving both anterior and posterior pituitary, without MRI findings more than 3 weeks after the fourth dose of ipilimumab. This case illustrates the unusual presentation of and diagnostic challenges associated with ipilimumab-induced immune-related adverse events.